The Homotopy Types of (3)-gauge Groups over Simply Connected 4-manifolds

  • Stephen Theriault

    University of Aberdeen, UK

Abstract

We classify the integral homotopy types of gauge groups of principal (3)-bundles over a simply-connected Spin 4-manifold . When is non-Spin, a similar classi cation holds once localization is allowed.

Cite this article

Stephen Theriault, The Homotopy Types of (3)-gauge Groups over Simply Connected 4-manifolds. Publ. Res. Inst. Math. Sci. 48 (2012), no. 3, pp. 543–563

DOI 10.2977/PRIMS/80